MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise?; stimulator, electrical, implanted, for parkinsonian symptoms

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise?; stimulator, electrical, implanted, for parkinsonian symptoms
Model Number DB-1110-C
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient that is implanted with the deep brain stimulation (dbs) system implantable pulse generator (ipg) experienced difficulty charging.The patient attempted to charge their ipg with different devices but was unable to do so.The patient underwent a procedure in which the ipg was replaced.The patient did not experience any stimulation effects due to the difficulty charging as the system continued to provide adequate therapy and is doing well post operatively.The ipg will not be returned as it was retained by the patient.

Brand Name
Vercise?
Common Device Name
stimulator, electrical, implanted, for parkinsonian symptoms
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50863921
Report Number3006630150-2026-07017
Device Sequence Number18498258
Product Code NHL
UDI-Device Identifier08714729820758
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/10/2016
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number16791700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured03/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale